# SDR SWIA2025022841203

- Difficulty date: December 3, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON EXTERNAL SKIN BELLY DOUBLER AT STR.27 BETWEEN APROX. FS.913.00 AND FS.927.00 (MARKED).     (C-CHECK RO 2/26/2025)    REPAIRED EXTERNAL SKIN BELLY DOUBLER AT STGR27 BETWEEN FS913-FS927 REF-CRJ-900 MHIRJ REO 690-53-00-586 REV -- DATE 2025-01-13. LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
